Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 50, NWS Tulsa, OK

December 31, 2010Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this tornado warning at Dec 31, 2010, 8:23 AM CST for Madison County, Washington County, Arkansas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 31, 2010, 8:23 AM CST (14:23 UTC)
Expired
Dec 31, 2010, 8:38 AM CST
In force
15 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 7:29 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 535 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
764 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
535 m²/s²
0-3 km storm-relative helicity
546 m²/s²
Significant tornado parameter
2.9
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WFUS54 KTSA 311423
TORTSA
ARC087-143-311500-
/O.NEW.KTSA.TO.W.0050.101231T1423Z-101231T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
823 AM CST FRI DEC 31 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 900 AM CST

* AT 819 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 10 MILES SOUTHWEST OF WESLEY...MOVING NORTHEAST
  AT 50 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
  HINDSVILLE...HUNTSVILLE...JAPTON...MARBLE AND WESLEY.

THIS WARNING REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR 
WASHINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

&&

LAT...LON 3584 9403 3590 9410 3630 9372 3617 9356
      3615 9357 3615 9354 3613 9354 3613 9351
      3612 9350
TIME...MOT...LOC 1423Z 224DEG 44KT 3594 9398

$$

LACY
2 follow-up statements
084 
WWUS54 KTSA 311431
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CST FRI DEC 31 2010

ARC143-311440-
/O.CAN.KTSA.TO.W.0050.000000T0000Z-101231T1500Z/
WASHINGTON AR-
831 AM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR EASTERN WASHINGTON COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.

LAT...LON 3594 9388 3590 9394 3607 9394 3630 9372
      3618 9357 3616 9358 3615 9354 3613 9354
      3613 9351 3612 9350
TIME...MOT...LOC 1430Z 224DEG 44KT 3600 9390

$$

ARC087-311500-
/O.CON.KTSA.TO.W.0050.000000T0000Z-101231T1500Z/
MADISON AR-
831 AM CST FRI DEC 31 2010

...TORNADO WARNING CONTINUES UNTIL 900 AM CST FOR NORTHERN MADISON
COUNTY...

AT 828 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR WESLEY...
MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GEORGETOWN...HINDSVILLE...HUNTSVILLE...HARMONY...ALABAM...FORUM AND
MARBLE.

THIS STORM HAS WEAKENED CONSIDERABLY SINCE 820 AM. IF THE TREND 
CONTINUES...THE WARNING WILL BE CANCELLED EARLY.

LAT...LON 3594 9388 3590 9394 3607 9394 3630 9372
      3618 9357 3616 9358 3615 9354 3613 9354
      3613 9351 3612 9350
TIME...MOT...LOC 1430Z 224DEG 44KT 3600 9390

$$

LACY
096 
WWUS54 KTSA 311438
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
838 AM CST FRI DEC 31 2010

ARC087-311448-
/O.CAN.KTSA.TO.W.0050.000000T0000Z-101231T1500Z/
MADISON AR-
838 AM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR NORTHERN MADISON COUNTY IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3594 9388 3590 9394 3607 9394 3630 9372
      3618 9357 3616 9358 3615 9354 3613 9354
      3613 9351 3612 9350
TIME...MOT...LOC 1438Z 224DEG 44KT 3607 9381

$$

LACY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 31, 5:53 AM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Dec 31, 5:53 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
553 AM CST FRI DEC 31 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
COLD FRONT MOVING THROUGH THE AREA IS SPREADING RW/TRW ACROSS
TAF SITES. ISOLATED STRONG TO SEVERE STORMS POSSIBLE WITH THE
LINE...BUT EXPECT IMPROVING CONDITIONS BEHIND THE PRECIPITATION
WITH VFR CONDITIONS EXPECTED REMAINDER OF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 353 AM CST FRI DEC 31 2010/

DISCUSSION...

THE MAIN FORECAST CHALLENGES FOR THIS PACKAGE WILL ALL BE IN THE
FIRST 12 TO 24 HOURS. CONVECTIVE LINE CURRENTLY MOVING ACROSS THE
FORECAST AREA AS THE LIFT FROM A VORT LOBE ROUNDING THE BASE OF
THE LARGE ROCKIES UPPER TROUGH MOVES ACROSS. GIVEN THE RATE OF
EASTWARD PROGRESS IT APPEARS THE LINE WILL BE EAST OF TULSA AND
MCALESTER BY 12Z. I HAVE GONE WITH LIKELY POPS MAINLY ALONG AND
NORTH OF I-40 AND EAST OF HWY 69. ONCE THIS LINE EXITS THE
AREA...OUR BEST CHANCES FOR PRECIP THIS FORECAST WILL BE DONE.

SURFACE WINDS/WIND GUSTS AND TEMPS WILL BE ANOTHER ISSUE TODAY.
CURRENT SURFACE MAP SHOWS TWO DISTINCT FRONTAL BOUNDARIES. THE
POLAR/ARCTIC BOUNDARY IS DRAPED WEST TO EAST NEAR THE OK/KS BORDER
WHILE A PACIFIC FRONT IS MARCHING EAST ACROSS WEST TX ATTM.
SURFACE LOW PRESSURE IS FORECAST TO RIPPLE ALONG THE ARCTIC
BOUNDARY AND EFFECTIVELY DRAG THE PACIFIC FRONT EAST ACROSS THE
FORECAST AREA LATER THIS MORNING. MEANWHILE...THE ARCTIC BOUNDARY
IS FORECAST TO SAG SOUTHEAST INTO NE OK AS THE LOW LIFTS OFF TO
THE NORTHEAST DURING THE DAY. THERE WILL BE A SHARP TEMP GRADIENT
WHEREVER THE POLAR/ARCTIC FRONT ENDS UP. TO THE SOUTH OF THE
ARCTIC FRONT AND BEHIND THE PACIFIC FRONT...STRONG WESTERLY
WINDS...AIDED IN PART BY MOMENTUM TRANSFER OF STRONG WINDS ALOFT
TO THE SURFACE...ARE EXPECTED DURING THE MIDDLE PART OF THE DAY
INTO THE EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 35 MPH
AND MAY APPROACH 40 MPH OVER NORTHEAST OK...HOWEVER IT APPEARS TO
BE TOO BORDERLINE FOR A WIND ADVISORY ISSUANCE AT THIS TIME. NAM
MODEL TIME HEIGHT PLOTS OF WIND AND MIXING HEIGHT DO NOT SHOW
OPTIMAL CONDITIONS FOR ADVISORY TYPE WINDS. WINDS DECREASE ALOFT
BY THE TIME MIXING HEIGHTS ARE DEEP ENOUGH TO TAKE FULL ADVANTAGE
OF THEM.

ANOTHER VORT LOBE IS EXPECTED TO ROUND THE BASE OF THE EJECTING
UPPER TROUGH OVER THE SOUTHERN PLAINS TONIGHT. MODEL RH PLOTS SHOW
DECENT 500-700MB MOISTURE...HOWEVER IT WILL BE QUITE DRY IN THE
LOWER LEVELS AND MODELS DO NOT HAVE ANY QPF FORECAST. WILL KEEP
POPS TOO LOW TO MENTION AND WILL LET DAYSHIFT TAKE ANOTHER LOOK AT
IT.

IT WILL BE A COLD START TO THE NEW YEAR WITH HIGHS IN THE 30S AND
40S. TEMPS WILL REBOUND EARLY NEXT WEEK AS THE PATTERN DEAMPLIFIES
AND TAKES ON A MORE ZONAL CHARACTER.

ATTENTION THEN TURNS TO A DEVELOPING TROUGH IN THE SOUTHERN STREAM OFF
THE SOUTHERN CA COAST EARLY NEXT WEEK. THIS SYSTEM IS FORECAST TO
MOVE EAST ACROSS THE SOUTHERN STATES BY THE MIDDLE TO LATTER PART
OF NEXT WEEK. THE 00Z RUNS OF THE GFS/ECMWF AGREE QUITE WELL WITH
THE TRACK OF THIS SYSTEM...AND BOTH SUGGEST THAT THE SYSTEM WILL
BE TOO FAR SOUTH TO BRING PRECIP TO MUCH OF THE FORECAST
AREA...DUE IN PART TO THE INFLUENCE OF NORTHWEST FLOW IN THE
NORTHERN STREAM. BOTH MODELS DO SHOW THAT THE FAR NORTHERN EXTENT
OF THE PRECIP COULD REACH UP INTO SOUTHEAST OK WEDNESDAY NIGHT
INTO THURSDAY...AND THUS I HAVE INTRODUCED A SLGT CHC POP FOR
RAIN.

THE REMAINDER OF THE FORECAST LOOKS TRANQUIL WITH A PREVAILING
NORTHWEST FLOW ALOFT IN THE WAKE OF THE MIDWEEK SYSTEM.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  18  37  16 /  20  10  10  10
FSM   64  29  42  21 /  60  10  10  10
MLC   61  23  42  17 /  30  10  10  10
BVO   57  15  36  12 /  20  10   0   0
FYV   61  22  37  13 /  60  10  10  10
BYV   63  23  37  16 /  60  10  10  10
MKO   62  21  37  16 /  60  10  10  10
MIO   59  18  34  14 /  60  10  10   0
F10   60  19  38  15 /  20  10  10  10
HHW   63  29  45  21 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...02
LONG TERM....30
AVIATION...02
Hazardous weather outlook, Dec 31, 8:21 AM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
821 AM CST FRI DEC 31 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
820 AM CST FRI DEC 31 2010

...SEVERE THUNDERSTORMS THIS MORNING ACROSS EXTREME EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA....EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
TWO COLD FRONTS WILL MOVE THROUGH THE AREA TODAY AND TONIGHT.
THUNDERSTORMS HAVE DEVELOPED ALONG THE FIRST FRONT...WITH
SEVERE THUNDERSTORMS POSSIBLE. INSTABILITY IS MODERATE...BUT
WIND SHEAR WILL MAKE ISOLATED SUPERCELLS POSSIBLE RESULTING IN A
THREAT FOR TORNADOES. THIS THREAT WILL MOVE OUT OF THE AREA BY MID-
MORNING.

STRONG AND DRY WESTERLY WINDS WILL SPREAD ACROSS THE
AREA BEHIND THIS FIRST COLD FRONT. GUSTS OVER 30 MPH WILL BE
POSSIBLE. THAT WILL COMBINE WITH LOW HUMIDITIES AND RESULT IN AN
ELEVATED THREAT FOR THE SPREAD OF ANY WILDFIRES. THE WIND WILL
BEGIN TO DIMINISH FROM THE NORTH THIS AFTERNOON...AS THE SECOND
COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA...BRINGING MUCH
COLDER AIR TO THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BUILD OVER THE AREA FRIDAY NIGHT AND INTO EARLY
NEXT WEEK. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 31, 6:26 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 AM CST FRI DEC 31 2010

OKZ073>076-311315-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
626 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND
     NORTHEASTERN LATIMER

AT 627 AM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
LEWISVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KINTA...KEOTA AND BOKOSHE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3540 9493 3517 9470 3493 9527 3509 9540
TIME...MOT...LOC 1227Z 232DEG 42KT 3506 9524
Local storm report, Dec 31, 6:32 AM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     TORNADO          CINCINNATI              36.04N 94.51W
12/31/2010                   WASHINGTON         AR   CO-OP OBSERVER

            PRELIMNARY REPORT OF TORNADO DAMAGE IN CINCINNATI. ONE
            MOBILE HOME AND TWO BARNS DESTROYED. ADDITIONAL
            INFORMATION TO FOLLOW.

&&

JDS
Local storm report, Dec 31, 6:55 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     TORNADO          CINCINNATI              36.04N 94.51W
12/31/2010                   WASHINGTON         AR   CO-OP OBSERVER

            ADDITIONAL PRELIMINARY REPORTS FROM CINCINNATI. EXTENSIVE
            DAMAGE REPORTED IN THE AREA. BRICK HOME DESTROYED.
            VEHICLES DAMAGED. VOLUNTEER FIRE DEPT FACILITY DAMAGED.

&&

JDS
Local storm report, Dec 31, 7:52 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TORNADO          WESTVILLE               35.99N 94.57W
12/31/2010                   ADAIR              OK   LAW ENFORCEMENT

            PRELIMINARY REPORT OF EXTENSIVE DAMAGE ON NORTH SIDE AND
            TO THE NORTHEAST OF WESTVILLE.

&&

JDS
Local storm report, Dec 31, 8:02 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             1 NE PANAMA             35.18N 94.66W
12/31/2010  E1.25 INCH       LE FLORE           OK   AMATEUR RADIO

&&

JDS
Special weather statement, Dec 31, 8:20 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 AM CST FRI DEC 31 2010

ARZ029-OKZ076-311500-
LE FLORE OK-SEBASTIAN AR-
820 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 821 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF HARTFORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HARTFORD...GREENWOOD...HUNTINGTON...
MIDLAND...WASHBURN...BURNVILLE...MANSFIELD AND FORT CHAFFEE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
      3497 9422 3495 9431 3495 9437 3492 9443
      3488 9445 3503 9457 3530 9411 3526 9407
      3522 9408 3521 9405 3522 9403 3520 9402
TIME...MOT...LOC 1421Z 226DEG 42KT 3501 9445

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 9:28 PM CSTSpecial Weather StatementTSASebastian32 min
Dec 30, 9:30 PM CSTSpecial Weather StatementTSACrawford30 min
Dec 30, 9:48 PM CSTSpecial Weather StatementTSACrawford27 min
Dec 30, 10:00 PM CSTSevere Thunderstorm WarningTSACrawford, Washington45 min
Dec 30, 10:29 PM CSTSpecial Weather StatementTSAMadison31 min
Dec 30, 10:32 PM CSTSpecial Weather StatementTSAWashington43 min
Dec 30, 10:37 PM CSTSevere Thunderstorm WarningTSACarroll, Madison42 min
Dec 30, 10:55 PM CSTSpecial Weather StatementTSAWashington35 min
Dec 30, 11:24 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington51 min
Dec 31, 5:54 AM CSTSevere Thunderstorm WarningTSABenton, Washington51 min
Dec 31, 5:55 AM CSTSevere Thunderstorm WarningTSACrawford, Washington50 min
Dec 31, 6:00 AM CSTTornado WarningTSABenton, Washington30 min
Dec 31, 6:12 AM CSTTornado WarningTSACrawford, Washington33 min
Dec 31, 6:22 AM CSTTornado WarningTSABenton, Washington23 min
Dec 31, 6:35 AM CSTTornado WarningTSAMadison, Washington25 min
Dec 31, 6:50 AM CSTTornado WarningTSABenton, Madison, Washington25 min
Dec 31, 7:06 AM CSTTornado WarningTSABenton, Carroll, Madison, Washington39 min
Dec 31, 7:15 AM CSTSevere Thunderstorm WarningTSACrawford30 min
Dec 31, 7:39 AM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington36 min
Dec 31, 7:41 AM CSTTornado WarningTSACarroll19 min
Dec 31, 7:52 AM CSTSevere Thunderstorm WarningTSACrawford, Sebastian38 min
Dec 31, 7:59 AM CSTTornado WarningTSACrawford, Madison, Washington31 min
Dec 31, 8:20 AM CSTSpecial Weather StatementTSASebastian40 min
Dec 31, 8:27 AM CSTSpecial Weather StatementTSAFranklin48 min
Dec 31, 8:36 AM CSTSevere Thunderstorm WarningTSAFranklin, Sebastian39 min
Dec 31, 8:45 AM CSTSevere Thunderstorm WarningTSAFranklin30 min
Dec 31, 9:00 AM CSTSpecial Weather StatementTSAMadison30 min

Nearby

Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.